I'm 55 and have high cholesterol. In early September, I was prescribed a statin for the first time, 40 mg of Pravastatin, to be taken at night. After 2 weeks, I started having muscle pain/weakness in my legs but for the first time in my life had very odd heart palpatations after lying down in bed for about 10 minutes when I was first trying to sleep. I stopped taking the Pravastatin after about 1 month. I've been off of it now for about 3 weeks and am still having the palpitations but only after lying down in bed when I try to go to sleep. I've never experienced anyt type of heart palpitations befroe. They have lasted a few seconds but are scary and I felt like I would stop breathing if i didn't move. Anyone else had these after taking Statins? Any suggestions on how to stop them and how long did it take for them to stop after no longer using the Statins? I mentioned them to my doctor and he said to discontinue the statins but did not seem to considered about the palpitations, but I might be going back soon if they don't stop.